# SDR SCNA99639

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 979
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FRAME IN THE FORWARD PIT AT STATION 979 LGR 49L TO 49R WAS FOUND CORRODED.  REMOVED SECTION OF FRAME AND FABRICATED NEW FRAME IAW DAC DWG ADA0070.  FABRICATED NEW SPLICE IAW DC10 SRM 533000 VOL 1.  ALODINED AND PRIMED IAW DC10 SRM 512101 VOL 2 AND INSTALLED IAW DC10 SRM 513501 VOL 2 AND 513301 VOL 2.
